PDA

View Full Version : ADHD is me


Charizard8
February 11th, 2010, 11:44 PM
I got ADHD. I eat alot and become really hyper when my meds wear off. People dont seem to understand that I cant always control myself. After 6:00 PM, you should be aware. I just wish ppl could understand my condition.

Mr. Smithers
February 11th, 2010, 11:51 PM
You should talk to your doctor to raise/lower your dosage if you feel that way.

The medicine is supposed to help you, not make you feel worse.

BeautifulDisaster
February 11th, 2010, 11:54 PM
Disco, when my meds worn off, I was extremely aggressive, and very violent.

When they wear off, they don't help, because they are no longer active in your system, hence why the OP stated as much.

ADHD is NOT you, ADHD is a PART of you.
You are not your diagnosis.

Perhaps going on long term medication is better, ie; one that lasts throughout the day & until you go to sleep?

Charizard8
February 12th, 2010, 03:39 AM
Its not a reaction to the meds, its just me not on the meds. When the affects of my medication wear off, my ADHD kicks in

Charizard8
February 12th, 2010, 03:40 AM
Thats what I take, a twelve hour release, I have to wake up for school around 6:00 AM

BeautifulDisaster
February 12th, 2010, 04:38 AM
Could you take them at night too?
Some people take both one for the day, and for the night.

& I know, I was just saying that my meds increased my symptoms when they worn off.
I'm off meds now though, I'd rather not take a pill to be what society calls "normal".
Either like me or hate me, don't really care. =)

Charizard8
February 12th, 2010, 04:46 AM
My medication also prevents me from drowsiness, it gives me insomnia if taken at night

BeautifulDisaster
February 12th, 2010, 04:15 PM
Perhaps something to settle you down at night would help then instead?

Dannybre
February 16th, 2010, 03:59 PM
yeah, what Beautiful said

jake_97
June 29th, 2010, 05:18 AM
same here

Kaius
June 29th, 2010, 05:19 AM
Don't bump old threads please, read the rules before posting again :locked: